MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG FACIAL ID-ORTHOG-2PLATES; IMPLANT

STRYKER LEIBINGER FREIBURG FACIAL ID-ORTHOG-2PLATES; IMPLANT
Catalog Number 78-92002
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.H3 other text : not available.
 
Event or Problem Description
It was reported that it was discovered post operatively the custom maxilla plates were broken.There will be a revision surgery to remove the broken plates.
 
Additional Manufacturer Narrative
The reported event of broken plates could be confirmed: the returned plates show fractures.The macroscopic appearance points to exceeding the material strength.The x-ray provided by the customer showed that the plates were implanted as per the design proposal.Based on the investigation and the corresponding statistical evaluation there is no indication for an incorrectly working product or any design, material or manufacturing related issue.
 
Event or Problem Description

Brand Name
FACIAL ID-ORTHOG-2PLATES
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
jade barrioga
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key19163699
Report Number0008010177-2024-00033
Device Sequence Number20820470
Product Code JEY
UDI-Device Identifier07613327370935
UDI-Public07613327370935
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K182305
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number78-92002
Device Lot Number2206061032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2024
Supplement Date Received by Manufacturer04/04/2024
Initial Report FDA Received Date04/23/2024
Supplement Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown